# SDR IPXA2019012638324

- Difficulty date: January 16, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 19,034 hours, 11,877 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: A5237450000000
- Part serial: UH1783
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C AFT CARGO DOOR FRAME FR62 #6 HOLE SHOWS CRACK INDICATION IN THE FRAME AT THE 9 AND 3 O'CLOCK POSITION. REPAIRED IAW EO A300-5230-71414-A DATED 25JAN19. REPAIR IS LIMITED TO 200 FLIGHT CYCLES.
